# SDR SWIA200616149

- Difficulty date: January 19, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 21,688 hours, 31,986 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 8144
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 11,762 hours, 17,638 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE IN A DESCENT, AC PITCHED UP AND STARTED CLIMBING.  BOTH FLIGHT DIRECTORS PITCHED UP AND DESC BUTTON WOULD NOT STAY ILLUM.  REPLACED ELEVATOR AUTOPILOT SERVO IAW MM 22-10-05.  OPERATIONAL CHECK GOOD.
